Zenith Nutrition Chaste Berry Review|PCOS Supplement

5
459

Zenith Nutrition Chaste Berry Review|PCOS Supplement

I have tried a lot of Zenith products. I feel that for the quality they offer, they are worth the money totally. I have high testosterone levels and I started taking Zenith Nutrition Chaste Berry 3 months back. My testosterone is now normal 🙂

zenith nutrition chasteberry review (2)

Chaste Berry is a traditional herb derived from the fruit of Vitex agnus castus. Its found in the temparate regions of Asia. Chaste berry (Vitex) is known for supporting healthy female hormonal levels during menopause.

If you have PCOS, you must try a chaste berry supplement. Some of the symptoms of PCOS are sudden weight gain, heavy voice, facial hair , irregular cycles and fertility issues like trouble in conceiving a baby. To know more how chaste berry works on PCOS, read here.

Zenith Nutrition Chaste Berry Claims

zenith nutrition chasteberry review (3)

  • Promotes Female Balance

  • Single Herb Supplement

  • PMS support

  • 0.5% Standardized Extract

  • GMP Quality Assured

  • Supports Hormonal Balance

  • A Dietary Supplement

  • Vegetarian Formula

Ingredients

zenith nutrition chasteberry review (1)

Vegetarian capsule, Magnesium stearate. Contains no salt,yeast, soy, milk, egg, shellfish or preservatives.

Its a completely vegetarian/vegan product.

Dosage

1 Vegicaps  2 to 3 times daily with water or food. It is best to check the dosage with nutritionist.

Price

The MRP is Rs 1860 for 120 capsules and Rs 1199 for 60 capsules.

You may also like reading –

5 COMMENTS

  1. Hi Tarun,Been an avid follower of this blog and have lost approx 14kgs following the guidelines provided by your team(Kananji is an inspiration).Thank you all so much and keep going great guns!Well I have been suffering from pcos too and after you recommended this product i ordered it from nutramart,and used it for 10 days.By 4th day i started developing rashes n boils on my tummy,which gradually increased n then there were scaly dry patches,nausea,headaches and the killer ….severe itching!I have discontinued it and within 2 days all symptoms subsided.I dont take any other medication or supplement.I dont know why it went so horribly wrong for me.

    • Momina, can you please discontinue. And may be try again. I dont think the rashes can be due to supplement. Headaches is understandable though. I di dnot face any of these. But I know headache is possible. Let me check and get back to you.

Leave a Reply to Momina Cancel reply

Please enter your comment!
Please enter your name here